# SDR DXTA2014050205760

- Difficulty date: April 13, 2014
- Submitted: May 2, 2014
- Operation: Air carrier
- Aircraft: N339QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800191
- Aircraft time: 5,418 hours, 3,491 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE SKIN DISBONDS AROUND ACCESS DOOR OPENINGS.  REPAIRED IAW S-680-ATA53 04RD.
